# SDR QR9R2025012900001

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1472347
- Aircraft time: 4,496 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164740
- Part serial: 5394
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, BLEED AIR VALVE ON ENG 1 WOULD NOT OPEN. TWIST GRIP CYCLING AND A FULL ELECTRICAL SYSTEM REBOOT DID NOT RESOLVE ISSUE. AFTER CLEANING FILTER, MOC REVEALED ENG BLEED VALVE NEVER OPENED DURING START SEQUENCE OR BLEED VALVE CHECK. REMOVED AND REPLACED #1 ENGINE BLEED VALVE ASSEMBLY IAW ARRIEL 1 E2 MM 75-31-00-900-804.
